# SDR UPS04842868

- Difficulty date: July 4, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 66,867 hours, 26,150 cycles
- Engine: Pwa JT3D*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 4654281
- Condition: Gouged
- Location: C2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-3, B-PIT DOOR LINK HINGES ARE GOUGED/ WORN PORTION ON AIRFRAME (NOT DOOR).  REMOVED 2 EACH EXISTING C2 DOOR LINK HINGE FITTINGS. RECEIVED NEW FITTING 2 EACH PN 4654281. LOCATED AND DRILLED TRANSFER HOLES FOR NEW HINGE FITTINGS IAW SRM 51-1-24. INSTALLED NEW DOOR LINK HINGE 2 EACH FIT TINGS IAW DC8 SRM 51-1-20D.
